Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mayze

Member
  • Total Reviews

    0
  • Content Count

    44
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mayze

  • Rank
    Junior Member

Recent Profile Visitors

840 profile views
  1. I use the acnemiracle complete formula. It's fruit flavored and has all the other B-vitamins including optizinc and vitamin C.
  2. Thanks for the encouragement. I was ready to give it up but I figured that there was realy nothing out there besides accutane that came close to working. Hopefully in a couple of months it will realy start working. Come to think of it accutane took 5 months to realy start working for me.
  3. I'm almost 2 months into my B5 regimen and it seems that it has quit working. I'm using around 12 grams a day.The first 3 weeks where truly amazing. My skin was almost completly clear. It seemed to work better than my previous accutane treatment. But after the 3rd week it's been all downhill. I haven't changed anything. I'm using the acnemiracle brand of B5 along with 10mg of biotin and optizinc. How could it work so well and stop my oil production then all of the sudden be ineffective. My skin
  4. I took a total of 10.2 grams total over a 6 month period. 40mg the first month 60mg for 4 months and 80mg for the last. I weigh 150 lbs and just turned 30yrs old in January. My hairline isn't necessarily receding but it looks that way because my frontal hair is falling out. The front and top of my head is where most of my hair is thinning. I've also lost quite of bit of pubic hair also. I was taking a shower about a week ago and was washing my pubic region and clump of hair came off onto my wa
  5. I'm absolutly certain it's from accutane. There is no history of hair loss on either my mom or dad's side of the family and it's falling out at a rapid pace. My barber even commented on my hair getting thin. What's even worse is my acne is back in full force.
  6. I'm suffering from hair loss right now from Accutane. Almost 3 months off of it and my hair is still falling out.
  7. I need some serious help from anybody that knows what I can do about my hair falling out post-accutane. I finished my course at the first of January and my hair has been falling out ever since. I didn't lose any hair while I was on it but after about the 3rd week off my hair started to fall out. I was hoping that it would everntually stop but it hasn't .It's getting to the point where you can see my scalp and my hair line is receding. Would Rogain or Avacor help? I got to find a way to stop thi
  8. I didn't experience any hair loss until 1 month after my course was over. I lost quite a bit but it's starting to subside a little.
  9. Wow. I guess I'm the only male that suffers from adult acne. I'm 30 yrs old and have had acne since I was 14. 16 long years of bad skin. I just recently finished a course of Accutane and it helped a little but I still break out. I can't go the hormonal remedy route (i.e. BC or Spiro) since I'm a male so I realy don't know what other alternatives I have. I'm thinking about going one more course of Accutane if my Derm will let me. But like blemishedgirl said I don't think it will ever go away at t
  10. Well, my face is not quite as oily as it was before but it's not far from it. As far as breakouts go I broke out the whole time I was on it. The breakouts lessened each month but I was still breaking out. I'm still breaking out even today. I was originally supposed to go 5 months but asked for a 6th. I'm 30 yrs old so I don't think I'll be outgrowing it. My only hope is to shrink my glands for good. I'm hoping that a 2nd course will do the trick.
  11. Well I'm 1 month off a 6 month course of accutane and my skin is already starting to get oily again. I'm not breaking out as much before the treatment but I'm sure it's only a matter of time. I thought that it was supposed to shrink my sebaceous glands for good. I go back to see my Derm in another month. Should I ask for 1 more course? I've heard that a second course will do the trick if the 1st one didn't.
  12. I feel the exact same way. Today is my last day on Accutane and my skin is still not clear. I was supposed to be on a 5 month course but after the 5th month my skin was still not clear so I asked for another month. He agreed to another month but would not allow me to go a 7th. Although my face is better than before it's no where near as clear as I would hoped it would be. I hear that it may get better when I'm off of it but I'm skeptical. 6 months should be plenty of time to see drastic impro
  13. So I've taken 2 grams over the recommended dosage? That doesn't seem correct. I've been on 40mg for 2 months, 60mg for 3 months, and this month is 80 mg. Most people at my weight go on 80 mg for 5 months which would end up being 12 grams. Hmmm..........I guess I just answered my own question. I need about 2 more grams to finish. I'll have to inform my Derm that I should at least go 1 more month.
×